# SDR SWAA2023030103306

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA663 CENTER TANL LOWER ANGLE HAVE A CRACK AT LBL43 WL167<[01] VERIFIED ITEM 2 STEP 7;[02] VERIFIED ITEM 5 OF STEP 5;[03] JOB COMPLETE; AUDIT C/W
